# SDR ASAA0611082

- Difficulty date: October 18, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21959
- Aircraft time: 71,822 hours, 64,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 100067
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER RECON L2 DOOR INTERIOR EMERGENCY LIGHT INOP. REPLACED L2 DOOR EMERGENCY EXIT LIGHT CHARGER CONTROL UNIT BATTERY PACK.
